Chiral maps of given hyperbolic type

Conder, Marston D. E.; Hucíková, Veronika; Nedela, Roman and Širáň, Jozef (2016). Chiral maps of given hyperbolic type. Bulletin of the London Mathematical Society, 48(1) pp. 38–52.

DOI: https://doi.org/10.1112/blms/bdv086

Abstract

We prove the existence of infinitely many orientably-regular but chiral maps of every given hyperbolic type {m, k}, by constructing base examples from suitable permutation representations of the ordinary (2, k, m) triangle group, and then taking abelian p-covers. The base examples also help to prove that for every pair (k, m) of integers with 1/k + 1/m ≤ 1/2, there exist infinitely many regular and infinitely many orientably-regular but chiral maps of type {m, k}, each with the property that both the map and its dual have simple underlying graph.

Viewing alternatives

Download history

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations